zbMATH — the first resource for mathematics

The depth of a reflexive polytope. (English) Zbl 1418.13015
Summary: Given arbitrary integers \(d\) and \(r\) with \(d \ge 4\) and \(1 \le r \le d + 1\), a reflexive polytope \({\mathscr{P}}\subset{\mathbb R}^d\) of dimension \(d\) with \(\text{depth}\,K[{\mathscr{P}}] = r\) for which its dual polytope \({\mathscr{P}}^\vee \) is normal will be constructed, where \(K[{\mathscr{P}}]\) is the toric ring of \({\mathscr{P}}\).
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
52B20 Lattice polytopes in convex geometry (including relations with commutative algebra and algebraic geometry)
Macaulay2; Normaliz
Full Text: DOI arXiv
[1] Batyrev, V., Dual polyhedra and mirror symmetry for Calabi-Yau hypersurfaces in toric varieties, J. Algebraic Geom., 3, 493-535, (1994) · Zbl 0829.14023
[2] Bruns, W., Herzog, J.: Cohen-Macaulay Rings. Cambridge Studies in Advanced Mathematics, vol. 39, Revised edn. Cambridge University Press, Cambridge (1998) · Zbl 0909.13005
[3] Bruns, W., Ichim, B., Römer, T., Sieg, R., Söger, C.: Normaliz, algorithms for rational cones and affine monoids. https://www.normaliz.uni-osnabrueck.de
[4] Cox, D., Little, J., Schenck, H.: Toric Varieties. Graduate Texts in Mathematics, vol. 124. American Mathematical Society (2011). https://bookstore.ams.org/gsm-124 · Zbl 1223.14001
[5] Grayson, D.R., Stillman, M.E.: Macaulay2, a software system for research in algebraic geometry. http://www.math.uiuc.edu/Macaulay2/
[6] Haase, C., Paffenholz, A., Piechnik, L., Santos, F.: Existence of unimodular triangulations—positive results. Mem. Am. Math. Soc. (preprint). arXiv:1405.1687
[7] Hibi, T., Dual polytopes of rational convex polytopes, Combinatorica, 12, 237-240, (1992) · Zbl 0758.52009
[8] Hibi, T.; Tsuchiya, A., Reflexive polytopes arising from perfect graphs, J. Comb. Theory Ser. A, 157, 233-246, (2018) · Zbl 1385.05036
[9] Higashitani, A., Non-normal very ample polytopes and their holes, Electron. J. Comb., 21, 1-12, (2014) · Zbl 1322.52011
[10] Katthän, L., Non-normal affine monoid algebras, Manuscr. Math., 146, 223-233, (2015) · Zbl 1332.52008
[11] Kreuzer, M.; Skarke, H., Complete classification of reflexive polyhedra in four dimensions, Adv. Theor. Math. Phys., 4, 1209-1230, (2000) · Zbl 1017.52007
[12] Kreuzer, M., Skarke, H.: Calabi-Yau data. http://hep.itp.tuwien.ac.at/ kreuzer/CY/ · Zbl 0956.14030
[13] Lagarias, JC; Ziegler, GM, Bounds for lattice polytopes containing a fixed number of interior points in a sublattice, Can. J. Math., 43, 1022-1035, (1991) · Zbl 0752.52010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.